Some results related with statistical convergence and Berezin symbols

Pehlivan S., Karaev M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.299, no.2, pp.333-340, 2004 (SCI-Expanded) identifier identifier


The concept of discrete statistical Abel convergence is introduced. In terms of Berezin symbols we present necessary and sufficient condition under which a series Sigma(n=0)(infinity)a(n) with bounded sequence {a(n)}(ngreater than or equal to0) of complex numbers is discrete statistically Abel convergent. By using concept of statistical convergence we also give slight strengthening of a result of Gokhberg and Krein on compact operators. (C) 2004 Elsevier Inc. All rights reserved.